ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On a subclass of the class of generalized Douglas-Weyl metrics

Tayebi, A. and Peyghan, E. (2012) On a subclass of the class of generalized Douglas-Weyl metrics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 47 (2). pp. 59-70. ISSN 00002-3043

[img]
Preview
PDF
Download (122Kb) | Preview

    Abstract

    We study the class of Finsler metrics whose Douglas curvature is constant along any Finslerian geodesics. This class of Finsler metrics is a subclass of the class of generalized Douglas-Weyl metrics and contains the class of Douglas metrics as a special case. We find a condition under which this class of Finsler metrics reduces to the class of Landsberg metrics. Then we show this class of Landsberg metrics contains the class of R-quadratic metrics.

    Item Type: Article
    Uncontrolled Keywords: Douglas space; Landsberg metric; R-quadratic metric.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Aug 2012 14:10
    Last Modified: 06 Aug 2012 14:10
    URI: http://mathematics.asj-oa.am/id/eprint/14

    Actions (login required)

    View Item